MANNUCCI PAOLA

Contacts
E-mail
006a37eb00ebf0d979266fdda103f498
bring this page
with you
Structure Department of Mathematics
Telephone 0498271449
Qualification Professore associato confermato
Scientific sector MAT/05 - MATHEMATICAL ANALYSIS
University telephone book  Show
 

Office hours
Il ricevimento si svolgera' uno o due volte la settimana durante i corsi, negli orari compatibili con le lezioni. Verra' comunicato all'inizio del corso tramite la pagina web relativa. Alla fine dei corsi il ricevimento si svolgera' su appuntamento.
(updated on 27/04/2016 10:05)

Proposals for thesis
Teoria dei giochi deterministici e stocastici.
Soluzioni di viscosita' per equazioni nonlineari ellittiche degeneri.
Problemi a frontiera libera.
Equazioni differenziali ordinarie e applicazioni a modelli di dinamica delle popolazioni.

Curriculum Vitae
Paola Mannucci, born in Firenze 26/08/1963. Married, two children.
Associate Professor at the University of Padova since 2006.
Researcher at the University of Firenze (1992-1997)
and at the University of Padova (1997-2006).\\

EDUCATION
Degree in Mathematics (Universita' di Firenze, 1987).
INdAM fellowship (1988).
Ph. D. in Mathematics (Universita' di Firenze, 1993).


SCIENTIFIC INTEREST
Nonlinear degenerate elliptic and parabolic PDEs, Non-coercive Mean Filed Games, Nonzero-sum stochastic differential games,
Ergodicity and Homogenization for subelliptic equations,
Free Boundary problems for degenerate parabolic equations.


RECENT PUBLICATIONS (2013-2018)

M. Bardi, P. Mannucci
"Comparison principles and Dirichlet problem for equations of Monge-Ampere type associated to vector fields", Forum Math., 25 (2013), 1291-1330, IF 0.769

P. Mannucci
"The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction",
Commun. Pure Appl. Anal. 13, 1, (2014) pp. 119-133, IF 0.708

P. Mannucci
"Nash points for nonzero-sum stochastic differential games with separate Hamiltonians",
Dynamic Games and Applications, 4, 3, (2014) pp. 329-344, IF 1.041

P. Mannucci, B. Stroffolini "Periodic homogenization under a hypoellipticity condition",
Nonlinear Differential Equations and Applications, (NoDea Online 2014).
DOI: 10.1007/s00030-014-0296-8, IF 0.971

P. Mannucci, C. Marchi, N. Tchou "The ergodic problem for some subelliptic operators with unbounded coefficients"
NoDEA Nonlinear Differential Equations Appl. 23 (2016), no. 4, Art. 47, 26 pp.

P. Mannucci, C. Marchi, N. Tchou "Asymptotic behaviour for operators of Grushin type: invariant measure and singular perturbations" to appear in DCDS-S, 12,1, (2019), arXiv:1702.08809

P. Mannucci, C. Marchi, N. Tchou "Singular perturbations for a subelliptic operator", to appear in ESAIM-COCV
DOI: 10.1051/cocv/2017063, arXiv:1702.01008

N. Dirr, F. Dragoni, P. Mannucci C. Marchi
"Stochastic homogenization for functionals with anisotropic rescaling and non-coercive Hamilton-Jacobi equations." submitted, arXiv:1707.00553v1

S. Hamadene, P. Mannucci "Regularity of Nash payoffs of Markovian nonzero-sum stochastic differential games" submitted, arXiv:1711.02357

P. Mannucci, C. Marchi, C. Mariconda, N.Tchou "A note on non-coercive first order Mean Field Games with analytic data" submitted, arXiv:1805.01147


Invited visits and talks:
IHP Paris, Universidad Autonoma Madrid,
Bologna, Roma, Rennes, Paris VII, Le Mans.

Recent scientific and organizing commitees:
Session in "International Symposium on Dynamic Games and Appl."
(2006), "Meeting on Hyperbolic equations" (2006),
"Viscosity, metric, and control theoretic methods for nonlinear PDE's" (2010),
"Mean Field Games and Related Topics-2"(2013), "Nonlinear PDE's and applications (2016).

Grants:
PRIN 2005, 2007, 2009, Progetto di Ricerca di Ateneo 2008, 2017, Progetto di Ricerca GNAMPA (Istituto Nazionale di Alta Matematica) 2006, 2008, 2010, Progetto di Eccellenza CARIPARO 2010-2013, StartGrant Cariparo 2016-2019,DOR UNIPD..

Lecturer's Curriculum (PDF): 006A37EB00EBF0D979266FDDA103F498.pdf

Research areas
- Equazioni ellittiche e subellittiche completamente nonlineari: soluzioni di viscosita',
principi di confronto ed esistenza di soluzioni continue per i relativi problemi di Dirichlet.
- Equazione di Monge-Ampere subellittica e associata a campi vettoriali.
- Equilibri di Nash per giochi differenziali stocastici a somma non nulla.
- Problemi ellittico-parabolici, a frontiera libera: l'equazione dei mezzi porosi parzialmente saturi.

Publications
Recent pubblications (2013-2018)

M. Bardi, P. Mannucci
"Comparison principles and Dirichlet problem for equations of Monge-Ampere type associated to vector fields", Forum Math., 25 (2013), 1291-1330, IF 0.769

P. Mannucci
"The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction",
Commun. Pure Appl. Anal. 13, 1, (2014) pp. 119-133, IF 0.708

P. Mannucci
"Nash points for nonzero-sum stochastic differential games with separate Hamiltonians",
Dynamic Games and Applications, 4, 3, (2014) pp. 329-344, IF 1.041

P. Mannucci, B. Stroffolini "Periodic homogenization under a hypoellipticity condition",
Nonlinear Differential Equations and Applications, (NoDea Online 2014).
DOI: 10.1007/s00030-014-0296-8, IF 0.971

P. Mannucci, C. Marchi, N. Tchou "The ergodic problem for some subelliptic operators with unbounded coefficients"
NoDEA Nonlinear Differential Equations Appl. 23 (2016), no. 4, Art. 47, 26 pp.

P. Mannucci, C. Marchi, N. Tchou "Asymptotic behaviour for operators of Grushin type: invariant measure and singular perturbations" to appear in DCDS-S, 12,1, (2019), arXiv:1702.08809

P. Mannucci, C. Marchi, N. Tchou "Singular perturbations for a subelliptic operator", to appear in ESAIM-COCV
DOI: 10.1051/cocv/2017063, arXiv:1702.01008

N. Dirr, F. Dragoni, P. Mannucci C. Marchi
"Stochastic homogenization for functionals with anisotropic rescaling and non-coercive Hamilton-Jacobi equations." submitted, arXiv:1707.00553v1

S. Hamadene, P. Mannucci "Regularity of Nash payoffs of Markovian nonzero-sum stochastic differential games" submitted, arXiv:1711.02357

P. Mannucci, C. Marchi, C. Mariconda, N.Tchou "A note on non-coercive first order Mean Field Games with analytic data" submitted, arXiv:1805.01147

Lecturer's Publications (PDF): 006A37EB00EBF0D979266FDDA103F498.pdf

List of taught course units in A.Y. 2019/20
No course unit for this A.Y.